I really should look it up on the 'net'. I'm only on Day 2 of Rifampin and I'm having some low-level anxiety today. I was just curious if that is definitely a herx...or if that is also a side effect of the medication. I'm only taking 150 mg. approximately..and today was Day 2. That's really early for a herx. I usually herx on Day 4 or later....and not even on half dose yet.
It could be the combo of Rif and mino. I've only been on Mino for about
a month and it seemed to be hitting it hard on it's own.
I went for a nap this aft because i felt tired...but woke up shivering (it is 75 degrees in our house) and anxiety...in tears...blah. It makes me want to forgo the nap next time...even though I need it - i don't like that feeling when I wake.
My tailbone is sore again...that was a symptom that was 80% gone. (only a little sore on occasion).
Are we having fun yet?
Moderator, Lyme Forum
Symptoms started April/13; Buhner's protocol May 15/14 to July24/14
Igenex pos. July 3/14 Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14
Amox 1000mg x3 + Probencid Aug. 29/14; added biaxin 500X2 Sept. 26/14
Disc. amox and added Ceftin Nov. 20th. Jan/15 pulsing Tindamax ; disc biaxin
Buhners bart herbs added Dec/14; ABX/Buhner herb break Apr/2015